# SDR REXA2022060600965

- Difficulty date: April 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670325241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 BUTT STRAP HAS AREAS OF CORROSION FROM STR 26R-26L. DIMENSIONS AFTER BLEND AS FOLLOWS. STR26R-27 10.0"X6.0"X.005" MAX DEPTH, STR26L-27 10.0"X6.0"X.005" MAX DEPTH	REPAIRED CORROSION PER EA CRJ953-13363
